# SDR AU980652

- Difficulty date: March 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-39
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 756227
- Condition: Contaminated
- Location: Fuel Transfer
- Component: PA39
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT TIP TANK FUEL TRANSFER SOLENOID VALVE FAULTY.  PART TC:  7,363.
